advertisement
Question
Posted by: Help | 2007/07/23

Oral Trush

Hi Doc

Please help. I have oral trush and candida that never goes away. I think it is mostly because I am on antibiotics for my skin that I can't stop as this is all that helps. (I am a women in my 20's) My skin is better which is great and I want my health back. I have been told that I have to stop the antibiotics before any medication will help. I have been on along dose medication for the candida. Stopping the antibiotics is not an option.It helps a bit and come backs more. The oral thrush is a white coat on my tongue ans sometimes look like my tongue is craking and its going to bleed. PLease help this is ruining my love life and is cross. What can i do that can help. I'm 20 kg overweight so I am eating healthier and exercising. Anything else I can take, do??

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Thank you for visiting health24.com.

Please be so kind as to advise if you have used the following medication:

1. Fluconazole 200mg as a single dose or 100mg twice daily for 5 days
2. Clotrimazole oral troche (10mg) four to five times daily for a period of 2 weeks
3. Oral pro-biotics

You should have yourself tested for diabetes, as well as (and this is more sensitive) HIV, in order to exclude these diseases for the cause of your symptoms.

Kind regards


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement